# SDR 2023FA0000233

- Difficulty date: March 1, 2022
- Submitted: April 20, 2023
- Operation: General aviation
- Aircraft: N1392S
- Make and model: Cessna 182P
- Aircraft serial: 18264953
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Unknown
- Location: Zone 600
- Component: Flap, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK ON EXTERNAL TOP OF THE RH FLAP, THE CRACK IS NOT LONGER THAN 2 INCHES AND THE INTERNAL RIBS AND AC STRUCTURE WERE UNDAMMAHED.  THE CRACK DID NOT PROTRUDE TO ANY FASTENERS AND WAS RELATED TO PREVIOUS FLAP DAMAGE.  CESSNA WAS CONTACTED AND VIA PHONE AND WE WERE TOLD THE CRACK WAS ACCEPTABLE IF NO LONGER THAN 2 INCHES AND DID NOT EFFECT STRUCTURE OR AND FASTENERS WHICH IT DID NOW.
